# SDR SWIA202164338

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OVERWING EMER DOOR HAS CORRODED HARDWARE ON INNER HANDLE ASSY. AREAS MARKED   (C CHECK RO 02-12-2022)    REMOVED AND REPLACED CORRODED HARDWARE ON INNER HANDLE ASSY REF CRJ200 SRM 51-41-02. OP'S CHECK GOOD.
